RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2010, Volume 1, Issue 2, Pages 5–18 (Mi mvk7)  

This article is cited in 7 scientific papers (total in 7 papers)

Computation of distributions of the numbers of components and cyclic points for random mappings

A. M. Zubkov

Steklov Mathematical Institute of RAS, Moscow

Abstract: Markov chain based algorithms for the exact computation of distributions of the numbers of components and cyclic points for the random mapping of a finite set into itself and for the iteration of two such mappings are described.

Key words: random mapping, cyclic points, computation of distributions.

DOI: https://doi.org/10.4213/mvk7

Full text: PDF file (144 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.212.2
Received 22.IV.2010

Citation: A. M. Zubkov, “Computation of distributions of the numbers of components and cyclic points for random mappings”, Mat. Vopr. Kriptogr., 1:2 (2010), 5–18

Citation in format AMSBIB
\Bibitem{Zub10}
\by A.~M.~Zubkov
\paper Computation of distributions of the numbers of components and cyclic points for random mappings
\jour Mat. Vopr. Kriptogr.
\yr 2010
\vol 1
\issue 2
\pages 5--18
\mathnet{http://mi.mathnet.ru/mvk7}
\crossref{https://doi.org/10.4213/mvk7}


Linking options:
  • http://mi.mathnet.ru/eng/mvk7
  • https://doi.org/10.4213/mvk7
  • http://mi.mathnet.ru/eng/mvk/v1/i2/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Zubkov, M. V. Filina, “Tochnoe vychislenie raspredelenii s pomoschyu tsepei Markova”, PDM. Prilozhenie, 2012, no. 5, 114–116  mathnet
    2. A. L. Yakymiv, “On the number of cyclic points of random $A$-mapping”, Discrete Math. Appl., 23:5-6 (2013), 503–515  mathnet  crossref  crossref  mathscinet  elib  elib
    3. A. L. Yakymiv, “On a number of components in a random $A$-mapping”, Theory Probab. Appl., 59:1 (2015), 114–127  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. A. L. Yakymiv, “Limit theorems for the logarithm of the order of a random $A$-mapping”, Discrete Math. Appl., 27:5 (2017), 325–338  mathnet  crossref  crossref  mathscinet  isi  elib
    5. A. M. Zubkov, V. O. Mironkin, “Raspredelenie dliny otrezka aperiodichnosti v grafe $k$-kratnoi iteratsii sluchainogo ravnoveroyatnogo otobrazheniya”, Matem. vopr. kriptogr., 8:4 (2017), 63–74  mathnet  crossref  mathscinet  elib
    6. V. O. Mironkin, V. G. Mikhailov, “O mnozhestve obrazov $k$-kratnoi iteratsii ravnoveroyatnogo sluchainogo otobrazheniya”, Matem. vopr. kriptogr., 9:3 (2018), 99–108  mathnet  crossref  elib
    7. V. O. Mironkin, “Sloi v grafe $k$-kratnoi iteratsii ravnoveroyatnogo sluchainogo otobrazheniya”, Matem. vopr. kriptogr., 10:1 (2019), 73–82  mathnet  crossref
  • Математические вопросы криптографии
    Number of views:
    This page:329
    Full text:141
    References:27
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019